|ITEM METADATA RECORD
|Title: ||Asymptotic approximations for higher-order nonradial oscillations of a spherically symmetrical star|
|Authors: ||Smeyers, Paul|
|Issue Date: ||Nov-1987 |
|Publisher: ||Univ chicago press|
|Series Title: ||Astrophysical journal supplement series vol:65 issue:3 pages:429-449|
|Publication status: ||published|
|KU Leuven publication type: ||DI|
|Appears in Collections:||Physics and Astronomy - miscellaneous|
Institute of Astronomy
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science